U.S. doctors online nowAsk doctors free
A 48-year-old female asked:

I keep getting these headaches for the last week and they have gotten worse in the last few days plus i've been had a stuffy nose theyve been making me weak and i've been taking tylenol (acetaminophen) and putting cold compresses on my head

2 doctor answers5 doctors weighed in
Dr. Alan Hendin
Internal Medicine 41 years experience
Any : Any new or different headache, especially one that persists despite taking a pain medication (like tylenol) should be evaluated by a medical professional. Headaches can be from many different causes, and may accompany upper respiratory or sinus infections, but that type of illness would not typically make a person feel weak. Any vision problems, stiff neck associated with the headache, or fever over 102 are reasons to seek medical care immediately.
Dr. David Martin
ENT and Head and Neck Surgery 28 years experience
Sinusitis: It sounds like you have sinus disease. If you have a history of allergies, an antihistamine might help. If the symptoms are worsening, consider seeing your doctor as you might have a sinus infection which would require an antibiotic. Feel better.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Oct 3, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.